# SDR USAABB96006

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Emer Exit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 538 - LEFT EMERGENCY DOOR (L3) WARNING LIGHT CAME ON DURING CLIMB OUT FROM MIA.  AIRCRAFT RETURNED TO FIELD. CORRECTIVE ACTION:  PENDING.  (X)
